Alert archive / Illinois / Wind Chill Advisories in 2014

Wind Chill Advisory 7, NWS Lincoln, IL

February 9, 201421 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Feb 9, 2014, 2:40 AM CST for 21 counties in Illinois. It took effect at Feb 10, 2014, 12:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2014, 2:40 AM CST (08:40 UTC)
In effect from
Feb 10, 2014, 12:00 AM CST
Expired
Feb 10, 2014, 11:00 AM CST
In force
11 hr
Issued by
NWS Lincoln, IL
All 21 counties

Cass County, IL, Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS43 KILX 090840
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
240 AM CST SUN FEB 9 2014

...BITTERLY COLD AGAIN TONIGHT...

.ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION LATER
TODAY AND SPEND THE NEXT SEVERAL DAYS ACROSS OUR AREA. THE
COMBINATION OF SUBZERO TEMPERATURES LATE TONIGHT WITH WINDS OF 
5 TO 10 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW ZERO MONDAY
MORNING. 

ILZ027>031-036>038-040>051-053-091800-
/O.NEW.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
240 AM CST SUN FEB 9 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CST
MONDAY. 

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$
SMITH
5 follow-up statements
621 
WWUS43 KILX 091614
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CST SUN FEB 9 2014

...BITTERLY COLD AGAIN TONIGHT...

.ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION BY TONIGHT
AND SPEND THE NEXT COUPLE OF DAYS ACROSS OUR AREA. THE COMBINATION
OF SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH
NORTHWEST WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO
25 BELOW ZERO. THE COLDEST WIND CHILLS OF 20 TO 25 BELOW ZERO WILL
BE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE.

ILZ027>031-036>038-040>051-053-100000-
/O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1014 AM CST SUN FEB 9 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY. 

* TIMING...OVERNIGHT AND MONDAY MORNING

* TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10
  BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING.

* WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING.

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON 
  EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF
AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$


07
840 
WWUS43 KILX 092129
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST SUN FEB 9 2014

...BITTERLY COLD AGAIN TONIGHT AND MONDAY MORNING...

.YET ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION 
TONIGHT AND LINGER THROUGH WEDNESDAY MORNING. THE COMBINATION OF 
SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH NORTHWEST
WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW
ZERO OVERNIGHT AND MONDAY MORNING. THE COLDEST WIND CHILLS OF 20 TO
25 BELOW ZERO AT TIMES WILL BE ALONG AND NORTH OF A RUSHVILLE TO
BLOOMINGTON LINE.

ILZ027>031-036>038-040>051-053-100600-
/O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
329 PM CST SUN FEB 9 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY. 

* TIMING...OVERNIGHT AND MONDAY MORNING

* TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10 
  BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING. 

* WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING.

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF
AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$

07
555 
WWUS43 KILX 092340
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CST SUN FEB 9 2014

...BITTERLY COLD AGAIN TONIGHT AND MONDAY MORNING...

.YET ANOTHER SURGE OF ARCTIC AIR WILL SETTLE OVER THE REGION
TONIGHT AND LINGER THROUGH WEDNESDAY MORNING. THE COMBINATION OF
SUBZERO TEMPERATURES OVERNIGHT AND MONDAY MORNING WITH NORTHWEST
WINDS OF 5 TO 15 MPH WILL PRODUCE WIND CHILLS OF 15 TO 25 BELOW
ZERO OVERNIGHT AND MONDAY MORNING. THE COLDEST WIND CHILLS OF
20 TO 25 BELOW ZERO AT TIMES WILL BE ALONG AND NORTH OF A
RUSHVILLE TO BLOOMINGTON LINE.

ILZ027>031-036>038-040>051-053-101000-
/O.CON.KILX.WC.Y.0007.140210T0600Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
540 PM CST SUN FEB 9 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM CST MONDAY. 

* TIMING...OVERNIGHT AND MONDAY MORNING

* TEMPERATURES...MERCURY LEVELS WILL DROP TO BETWEEN ZERO AND 10 
  BELOW ZERO OVERNIGHT THROUGH MONDAY MORNING. 

* WINDS...NORTHWEST WINDS 5 TO 15 MPH TONIGHT AND MONDAY MORNING.

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON 
  EXPOSED SKIN IN AS LITTLE AS 15 TO 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF
AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$

AUTEN
817 
WWUS43 KILX 100835
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
235 AM CST MON FEB 10 2014

ILZ027>031-036>038-040>051-053-101700-
/O.CON.KILX.WC.Y.0007.000000T0000Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
235 AM CST MON FEB 10 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* TEMPERATURES...EARLY MORNING LOWS WILL RANGE FROM 5 BELOW TO 10
  BELOW ZERO...WITH READINGS CLOSE TO 15 BELOW ZERO IN ISOLATED
  AREAS OF NORTHERN KNOX...STARK AND MARSHALL COUNTIES...WHERE
  THE DEEPER SNOW COVER WAS LOCATED.

* WINDS...NORTHWEST WINDS 5 TO 15 MPH THIS MORNING.

* WIND CHILL VALUES...15 TO 25 BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN PRODUCE FROSTBITE ON EXPOSED
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND GUSTY WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT...SCARF
AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE.

&&

$$
SMITH
595 
WWUS43 KILX 101659
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CST MON FEB 10 2014

ILZ027>031-036>038-040>051-053-101800-
/O.EXP.KILX.WC.Y.0007.000000T0000Z-140210T1700Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...DECATUR
1059 AM CST MON FEB 10 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 11 AM CST THIS MORNING. 

WHILE LOCALIZED AREAS WILL STILL SEE WIND CHILLS AROUND 15 BELOW
ZERO THROUGH NOON...WIND CHILLS WILL STEADILY IMPROVE AS
TEMPERATURES RISE AND WINDS DIMINISH A BIT.

$$
GEELHART

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 2:35 AM CST, 5 minutes earlier.

Area forecast discussion, Feb 9, 2:35 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
235 AM CST Sun Feb 9 2014

.DISCUSSION...
ISSUED 235 AM CST Sun Feb 9 2014

Below normal temps will continue for the bulk of this week, with
some warming projected after Wednesday. Thursday could be the only
day with normal highs and lows, as temps dip just below normal
again for Friday into Saturday.

Precipitation looks to slow down for much of the next week, after
the snows come to an end this morning. Thursday looks to have a
chance of precip as a clipper moves into the Great Lakes. However,
warmer air in IL may change precip to rain Thurs afternoon as
highs climb above freezing all across our forecast area.

SHORT TERM...Today through Wednesday.

The fast moving shortwave early this morning will produce light
snow for most areas north of I-70, with accums around an inch
north of a line from Rushville to Champaign, and generally a half
inch or less south of there. We expect the snowfall to be ending
shortly after sunrise east of I-57, so chance PoPs were included
in the east through 9 am.

Then a break in the snow is expected, unless the ECMWF solution
pans out and another band of snow pushes into the southern half of
the ILX forecast area. The Canadian and GFS also shows that shot
of snow, but the Canadian only includes our far southern counties
and the GFS keeps it south of us. The NAM has minimal forcing for
snow in that same area, and no qpf anywhere in IL this afternoon.

The starting forecast had chance PoPs for this afternoon extending
as far north as I-74. Those PoPs were limited to our southeast 10
counties, with slight chance up to Rushville-Lincoln-Danville.
Each models solution has been persistent over the past couple of
days, so decided to not totally discount the farther north precip
signals of the EC and Canadian.

Colder air will return for Sunday night as high pressure builds
into the area from the northern Plains. 850mb temps plummet into
the negative teens, with surface temps below freezing north of
Mattoon. Steady NW winds later tonight will push wind chills into
advisory criteria of -15 to -25F. A wind chill advisory will be
issued for tonight to include areas along and north of
I-72...running from midnight to 11 am Monday.

The very cold air will keep highs on Monday in the single digits
in most areas, except for south of I-70. The center of the surface
ridge will settle over IL on Monday night. Clear skies and light
winds will allow lows to dip near -12F toward Galesburg with +2F
near Lawrenceville. Winds will be lighter Tues morning due to the
much weaker pressure gradient, but wind chills may still dip into
advisory levels for Tuesday morning.

The surface high will slide E of IL Tue night, with some light
precip approaching NW IL by Wed morning. In general, the model
consensus is to dissipate that forcing for precip as the trough
moves across IL. Therefore we kept a dry forecast for Wed. The GFS
is the most aggressive with precip into Wed morning.

Warming is projected to begin already Wed night, as lows remain in
the mid-upper teens.

LONG TERM...Thursday through Saturday.

A clipper system is expected to move from the northern Plains into
the western Great Lakes by Thur afternoon per the GFS and
Canadian. The ECMWF is slower by 12 hours. Areas north of I-74
will be closest to the better upper dynamics, with precip chances
higher there. We included chance PoPs across the north, with
slights in the remainder of our area. Morning precip should be in
the form of snow, but afternoon warming at the surface and in the
lower boundary layer could change precip to rain Thur afternoon.
At the very least, some of the snow pack should begin some melting
for at least one day this week.

Slightly cooler air will push into IL behind the clipper for
Thursday night through Saturday, keeping temps a little below
normal.

The 00z GFS has introduced a significant band of snow for Friday
night entering our counties from NW to SE. At this point, it is
showing enough lift and moisture for 2-4" of snow in a large
portion of our area. However, the ECMWF is much weaker, slower,
and farther north with that feature. We did include chance PoPs
Friday night in nearly all of our counties for now. Some light
snow or flurries could linger into Saturday as a surface low moves
southeast from South Dakota toward N IL.

Shimon
&&

.AVIATION...
ISSUED 1110 PM CST Sat Feb 8 2014

Another period of snow expected to affect the TAF sites early
Sunday morning with the lower vsbys and cigs across the northern
sites (KPIA and KBMI). Surface obs to our west in Iowa have been
showing vsbys of 1-2sm in snow so will continue to keep those vsbys
as the primary with the possibility for a brief period of moderate
snows with vsbys of around one half mile in the 07z-10z time frame.
The wave responsible for the snow will shift east of our area around
12z in the west, and by 15z at KCMI, taking most of the snow and
lower cigs/vsbsys with it. MVFR, with local IFR cigs/vsbys will
gradually improve to VFR conditions in the 15z-18z time frame. Surface
winds will be light westerly early, and then shift into the northwest
by morning with speeds of 10 to 15 kts.

Smith
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY from Midnight tonight to 11 AM CST Monday
FOR ILZ027>031-036>038-040>051-053.

&&
Hazardous weather outlook, Feb 8, 3:14 PM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
314 PM CST SAT FEB 8 2014

ILZ027>031-036>038-040>057-061-091200-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
314 PM CST SAT FEB 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A COUPLE OF WEAK STORM SYSTEMS WILL BRING PERIODS OF LIGHT SNOW
TO CENTRAL ILLINOIS THROUGH TONIGHT. ACCUMULATIONS OF A HALF TO 1
INCH WILL BE POSSIBLE...WITH THE HIGHEST AMOUNTS ALONG AND NORTH
OF I-74.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIND CHILLS WILL DROP BACK DOWN TO 15 TO 20 BELOW ZERO OVERNIGHT
SUNDAY NIGHT UNTIL MID MORNING MONDAY FROM I-72 NORTH...AND AGAIN
OVERNIGHT MONDAY NIGHT UNTIL MID MORNING TUESDAY FROM I-70 NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

ILZ062-063-066>068-071>073-091200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
314 PM CST SAT FEB 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA ON SUNDAY ACCOMPANIED
BY SOME LIGHT SNOW. ACCUMULATIONS AROUND A HALF INCH WILL BE POSSIBLE
ON SUNDAY WITH SOME SPOTS LOCALLY SEEING UP TO 1 INCH. MUCH COLDER AIR
WILL FILTER INTO SOUTHEAST ILLINOIS SUNDAY NIGHT AND PREVAIL OVER
THE AREA FROM SUNDAY NIGHT THROUGH WEDNESDAY. IT APPEARS TUESDAY
MORNING WILL BE THE COLDEST WITH EARLY MORNING LOWS RANGING FROM
ZERO TO 5 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

07

In the hours before

Local storm report, Feb 8, 11:55 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1155 PM CST SAT FEB 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     SNOW             3 NE BLOOMINGTON        40.51N 88.93W
02/08/2014  M1.6 INCH        MCLEAN             IL   NWS EMPLOYEE

&&

25
Local storm report, Feb 9, 2:02 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
202 AM CST SUN FEB 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     SNOW             HENRY                   41.11N 89.36W
02/09/2014  M1.7 INCH        MARSHALL           IL   EMERGENCY MNGR

            1.7 INCHES OF SNOW OVER THE PAST 12 HOURS. STORM TOTAL
            SNOWFALL 2.8 INCHES. SNOW DEPTH 12 INCHES.

&&

SMITH

Nearby

Wind Chill Advisories in Illinois, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.